CSpace  > 应用数学研究所
Harnack inequalities for SDEs with multiplicative noise and non-regular drift
Li, Huaiqian1; Luo, Dejun2; Wang, Jian3,4
2015-09-01
Source PublicationSTOCHASTICS AND DYNAMICS
ISSN0219-4937
Volume15Issue:3Pages:18
AbstractThe log-Harnack inequality and Harnack inequality with powers for semigroups associated to SDEs with non-degenerate diffusion coefficient and non-regular time-dependent drift coefficient are established, based on the recent papers [7, 21]. We consider two cases in this work: (1) the drift fulfills the LPS-type integrability, and (2) the drift is uniformly Holder continuous with respect to the spatial variable. Finally, by using explicit heat kernel estimates for the stable process with drift, the Harnack inequality for the stochastic differential equation driven by symmetric stable process is also proved.
KeywordHarnack inequality LPS condition Holder continuity Zvonkin transformation
DOI10.1142/S021949371550015X
Language英语
Funding ProjectNSFC[11401403] ; NSFC[11101407] ; NSFC[11201073] ; Key Laboratory of RCSDS, CAS[2008DP173182] ; AMSS[Y129161ZZ1] ; JSPS postdoctoral fellowship
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000355016700002
PublisherWORLD SCIENTIFIC PUBL CO PTE LTD
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/19793
Collection应用数学研究所
Affiliation1.Sichuan Univ, Sch Math, Chengdu 610064, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Inst Appl Math, Beijing 100190, Peoples R China
3.Fujian Normal Univ, Sch Math & Comp Sci, Fuzhou 350007, Peoples R China
4.Kyoto Univ, Math Sci Res Inst, Kyoto 6068502, Japan
Recommended Citation
GB/T 7714
Li, Huaiqian,Luo, Dejun,Wang, Jian. Harnack inequalities for SDEs with multiplicative noise and non-regular drift[J]. STOCHASTICS AND DYNAMICS,2015,15(3):18.
APA Li, Huaiqian,Luo, Dejun,&Wang, Jian.(2015).Harnack inequalities for SDEs with multiplicative noise and non-regular drift.STOCHASTICS AND DYNAMICS,15(3),18.
MLA Li, Huaiqian,et al."Harnack inequalities for SDEs with multiplicative noise and non-regular drift".STOCHASTICS AND DYNAMICS 15.3(2015):18.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, Huaiqian]'s Articles
[Luo, Dejun]'s Articles
[Wang, Jian]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, Huaiqian]'s Articles
[Luo, Dejun]'s Articles
[Wang, Jian]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, Huaiqian]'s Articles
[Luo, Dejun]'s Articles
[Wang, Jian]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.